# SDR DALA1025139016

- Difficulty date: September 28, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 43,324 hours, 34,734 cycles
- Engine: Pwa JT8D
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND EMERGENCY CEILING LIGHTS AT ROW 23-25 INOPERATIVE. MX REPLACED POWER SUPPLY AND BAD LIGHT SOCKET AT ROW 23. OPS CHECK OF LIGHTS NOW CHECKS GOOD.
